Bulletin of the Iranian Mathematical Society, ( ISI ), Volume (40), No (4), Year (2014-1) , Pages (1047-1055)

Title : ( Continuous frames and g-frames )

Authors: - - , Rajab Ali Kamyabi Gol , Reihaneh Raisi Tousi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this note, we aim to show that several known generalizations of frames are equivalent to the continuous frame defined by Ali et al. in 1993. Indeed, it is shown that these generalizations can be considered as an operator between two Hilbert spaces.

Keywords

, G-frame, continuous frame, Sun's
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1044364,
author = { -, - and Kamyabi Gol, Rajab Ali and Raisi Tousi, Reihaneh},
title = {Continuous frames and g-frames},
journal = {Bulletin of the Iranian Mathematical Society},
year = {2014},
volume = {40},
number = {4},
month = {January},
issn = {1735-8515},
pages = {1047--1055},
numpages = {8},
keywords = {G-frame; continuous frame; Sun's g-frame.},
}

[Download]

%0 Journal Article
%T Continuous frames and g-frames
%A -, -
%A Kamyabi Gol, Rajab Ali
%A Raisi Tousi, Reihaneh
%J Bulletin of the Iranian Mathematical Society
%@ 1735-8515
%D 2014

[Download]